ACR/EULAR 2010 Classification Criteria for Rheumatoid Arthritis
Select the patient's clinical and analytical findings to determine the cumulative score:
Required inputs
| Variable | Example value |
|---|---|
| 1 large joint (shoulder, elbow, hip, knee, ankle) (0 points) | 0 |
| 2-10 large joints (1 point) | 1 |
| 1-3 small joints (MCP, PIP, MTF2-5, wrist, respecting IFD) (2 points) | 2 |
| 4-10 small joints (3 points) | 3 |
| >10 joints (at least one of them small) (5 points) | 5 |
| RF negative AND anti-CCP negative (0 points) | 0 |
| Weakly positive RF OR weakly positive anti-CCP ( (2 points) | 2 |
| Strong positive RF OR strong positive anti-CCP (≥3 times the upper limit of normal) (3 points) | 3 |
| Normal CRP AND normal ESR (0 points) | 0 |
| Elevated CRP OR elevated ESR (1 point) | 1 |
| Less than 6 weeks of evolution (0 points) | 0 |
| 6 weeks or more of evolution (1 point) | 1 |
Run the calculation in the app
This page explains the score but does not run it. In Epistemis, the calculator validates units, flags values outside physiological ranges, and provides the interpretation that a number alone cannot convey.
Epistemis is educational review material. It is not a medical device, does not diagnose or prescribe treatment, and does not replace formal medical training, current clinical guidelines, or professional clinical judgment.
- Specialty
- Rheumatology
- Area
- Internal Medicine
- Variables
- 12